# SDR SWAA2020031642464

- Difficulty date: March 11, 2020
- Submitted: March 16, 2020
- Operation: Air carrier
- Aircraft: N8624J
- Make and model: Boeing 737-8H4
- Aircraft serial: 37004
- Aircraft time: 20,742 hours, 9,077 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR BOARD 241AF IS DELAMINATED ON CORNER (MARKED)        REPAIRED FLOOR BOARD 241AF IAW SRM 53-00-50-2R-0, SRM 53-00-50-2R-9. DAMAGE DETERMINED TO BE BEYOND ALLOWABLE LIMITS IAW SRM 53-00-50-1A-1; PARA 4F. DELAMINATIONS ARE NOT PERMITTED AND REQUIRE REPAIR. 57795U 12MAR2020
